# SDR 2022FA0000202

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: General aviation
- Aircraft: N812RP
- Make and model: Lear 60LEAR
- Aircraft serial: 60190
- Aircraft time: 10,352 hours, 6,217 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON THE MORNING OF APRIL 4, 2022, N812RP DEPARTED KOPF WITH PASSENGERS HEADING TO KELP. AFTER TAKEOFF THE CREW NOTIFIED ATI MAINTENANCE THROUGH AIRTEXT THAT THE AIRCRAFT DID NOT PRESSURIZE. THE CREW HAD ALREADY WENT THROUGH THE RESET PROCEDURES AND REPORTED THAT IT STILL WOULD NOT PRESSURIZE, THE EMERGENCY PRESSURIZATION SYSTEM THEN ACTIVATED, THE CABIN/COCKPIT WAS GETTING VERY WARM AND THE EMERGENCY VALVES WOULD NOT RESET EITHER. ATI MAINTENANCE SUGGESTED A RETURN TO OPF WHICH  THE CREW HAD ALREADY REQUESTED. THE AIRCRAFT  LANDED SAFELY BACK IN OPF. AN ATI JET MAINTENANCE CREW  ARRIVED IN OPF AND COMPLETED A FULL FUNCTIONAL CHECK OF THE PRESSURIZATION SYSTEM INCLUDING THE EMERGENCY PRESSURIZATION SYSTEM. NO FAULTS WERE RECORDED ON THE PRESSURIZATION COMPUTER AND THE AIRCRAFT PRESSURIZATION SYSTEM ACTIVATED NORMALLY ACCORDING TO THE PROCEDURES IN THE LEAR 60 MM. THE EMERGENCY PRESSURIZATION SYSTEM ALSO FUNCTIONED AND RESET NORMALLY.  ANOTHER CREW FLEW THE AIRCRAFT FOR TESTING PURPOSES, ALL PRESSURIZATION SYSTEM FUNCTIONS WERE NORMAL. AUTOMATIC MODE AND MANUAL MODE WERE TESTED. WITH ALL FUNCTIONS NORMAL, THE AIRCRAFT WAS RELOCATED TO KDAL WITH NO ISSUES. IT IS SUSPECTED THAT THE CREW DID NOT HAVE THE CABIN AIR SWITCH ON AT TAKEOFF AND WHEN THE SYSTEM RESET WAS INITIATED,  THE COMPUTER/BLEED VALVES WEREN'T GIVEN ENOUGH TIME TO "RESET" SO THE SYSTEM DID NOT FUNCTION NORMALLY AND WOULD NOT PRESSURIZE.
